# SDR DALA2019092705590

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1288913) DURING INSPECTION FOUND CORROSION ON SUPPORT PANEL STA 500I BTW S-25LH AND S-25RH AT FWD CARGO COMPARTMENT. SUPPORT PANEL STATION 500I BTW S-25LH AND S-25RH AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
